Rash/Skin peeling around anus, on penis and inside ears

Rash/Skin peeling around anus, on penis and inside ears

Ive had a persistent skin problem going on now for over a year where I have a rash around my anus and inside the cheeks of my bum that peels and flakes skin and often splits and bleeds. it can be painful to go to the toilet and often stings to touch. Occasionally I will have blood on the toilet paper and pass bright red blood enough to turn the toilet water red. Along with this i have a small red rash on the head of my penis that varies in size and shape and sometimes goes away but not completely. At the moment it is not very bad at all and in the form of several small red spots and marks and when its at its worst it seems like the skin is peeling there too. The third place is inside my ears the skin is constantly flaking off and seems to be spreading now from inside to outer areas of my ear. Ive tried thrush treatments, anti fungal creams, steroid creams, changing diet and soaps and a thousand other things but nothing seems to do much although the steroid creams worked best but never completely made it go away. At the moment I would say its at about 50% of how bad it can get and at the best it goes down to 10%. Im a healthy 26 year old guy with a great diet and no known allergies or health conditions and on no medication. Ive been to the doctor about this a couple of times but never received much help other than the odd cream that hasn't helped. I'm not sure why but they never seem keen to actually test it for anything and the nature of my work means I'm always travelling and rarely get the chance to make appointments. I regularly have sexual health screenings and I'm completely free of STIs. Any help would be greatly appreciated! ill attach photos.

Thanks

7 Replies

oldestnewest
  • Personally I'd get down to your Dr or the A & E

  • Looks like a mild case of intertrigo/ fungal rash.

    Try and reduce your use of soap /bubble bath as this is alkaline and favours fungi, also removes protective oils from skin.

    Buy some daktacort or canesten hc. Be aware it may be a recurrent problem.

  • if you read my post I've tried canesten and anti fungals as well as changing soaps and even not using soaps at all for a while to no avail.

  • I suspect that's as good as you can do then. Combined antifungals with steroids like canesten HC will often help though. Avoiding soap altogether, just using water to wash troublesome areas. Pruritis ani advice regarding toileting.

    from your picture the problem looks relatively mild compared with some

  • Dear Spark27

    I think a dermatologist could help you with a precise diagnosis. I'm not an expert, but I know some dermatologic pathologies prevail in intimate areas (like the glans and the anus). Have anyone taken into consideration psoriasis or lichen? I repeat, I'm not an expert, I only suggest.

    Something I can add is that many dermatological chronic inflammation like yours (especially if they persist in intimate parts of our body) can also have a psychosomatic component. Are you particularly stressed in this period? Has something stressing happened to you around the time of the onset of your pathology?

    I can make you a personal example. After the death of my father (he was 65 and I was 29) I devoloped a prostatic inflammation. Of course it was of bacteric origin (as my semen specimens confermed) but the stress deriving form my father's death certainly played a role in the onset of the pathology.

    Please feel free to contact me again

    Hope the best for you, but I suppose you have to be patient (as I had to be with my prostatic inflammation)

    Nick

  • presently in allopathy it may b difficult to cure this,due to itis a constitutional problem in your body.

    please immediately approach a good Homeo doctor. definitely in 3 to 6 months you will find cure.

  • The ear sounds a bit like psoriasis which i have myself. If you look at your fingernails do u have pin head dips in them if so then its likely you do. I have a similar ear flaking which i use dovobet which has help get rid of it and other parts of my psoriasis.